Acute viral myocarditis may have non-specific presentations that not only complicates the diagnosis but also may result in administration of medications that worsen the course of the disease. We present an 8- year-old boy with viral myocarditis in a boy that was complicated with oral ondansetron administration who was referred to our center with two episodes of syncope after an episode of nausea and weakness then administration of one dose oral ondansetron due to nausea and vomiting. He had Second type Mobitz AV block in electrocardiogram, leukocytosis and slight elevated troponin I in laboratory assessment. Serology evaluations were negative for viral infections. He was managed with Temporary Pacemaker (TPM) and corticosteroid and discharged in good condition. No sign of cardiac involvement was found in the Cardiovascular Magnetic Resonance Imaging (CMRI) in one week follow up. This case indicates the chance of worsened viral myocarditis by the administration of a single oral dose of ondansetron.